MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM THREADED GLENOID BASEPLATE Ø24.5X30; REVERSE SHOULDER THREADED GLENOID BASEPLATE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM THREADED GLENOID BASEPLATE Ø24.5X30; REVERSE SHOULDER THREADED GLENOID BASEPLATE
Model Number 04.01.0191
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04.Nov.2021.Lot 1906800: (b)(4) items manufactured and released on 12-feb-2020.Expiration date: 2025-02-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without similar reported event.Additional items involved in the event, batch review performed on 04.Nov.2021.Reverse shoulder system 04.01.0160 glenoid polyaxial locking screw - l26 (k170452) lot.2010017.Lot 2010017: (b)(4) items manufactured and released on 18-nov-2020.Expiration date: 2025-11-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without similar reported event.Reverse shoulder system 04.01.0159 glenoid polyaxial locking screw - l22 (k170452) lot.2010016.Lot 2010016: (b)(4) items manufactured and released on 27-nov-2020.Expiration date: 2025-11-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with 1 similar reported event.Reverse shoulder system 04.01.0183 short humeral diaphysis - cementless - 10 (k180089) lot.2012146.Lot 2012146: (b)(4) items manufactured and released on 1-feb-2021.Expiration date: 2026-01-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without similar reported event.Reverse shoulder system 04.01.0110 humeral reverse metaphysis +0mm/0° (k170452) lot.2003820.Lot 2003820: (b)(4) items manufactured and released on 28-jan-2021.Expiration date: 2026-01-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without similar reported event.Reverse shoulder system 04.01.0120 humeral reverse hc liner ø36/+3mm (k170452) lot.2006591.Lot 2006591: (b)(4) items manufactured and released on 29-oct-2020.Expiration date: 2025-10-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without similar reported event.Reverse shoulder system 04.01.0169 glenosphere 36xø24.5 (k170452) lot.2003864a.Lot 2003864a: (b)(4) items manufactured and released on 22-dec-2020.Expiration date: 2025-12-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without similar reported event.
 
Event or Problem Description
At 4 months after the primary surgery, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout, removed all components and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
REVERSE SHOULDER SYSTEM THREADED GLENOID BASEPLATE Ø24.5X30
Common Device Name
REVERSE SHOULDER THREADED GLENOID BASEPLATE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key12860794
Report Number3005180920-2021-00902
Device Sequence Number3684561
Product Code PHX
UDI-Device Identifier07630040715478
UDI-Public07630040715478
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K171058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/02/2025
Device Model Number04.01.0191
Device Catalogue Number04.01.0191
Device Lot Number1906800
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2021
Initial Report FDA Received Date11/23/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale